# SDR 22AA200900013

- Difficulty date: June 30, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604508
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR BOARD SUPPORT AT FS 1139, RBL 75 FASTENER HOLES CORRODED (C-CHECK).  OPENED AREA IAW SRM 51-31-01, REMOVED AND REPLACED SEAT TRACK SECTION STA 1149-1129 IAW SRM 53-70-00, FIG 1 WITH PARTS FABRICATED ON MAE NR T9/796316, T9/796078, REPAIRED RBL 107 SEAT TRACK, STA 1158 FLANGE USING 7075T6 B/N 1633860 AND STRAP 7075T6, B/N 0911651 IAW SRM 53-70-00, FIG 18 RESTORED AREA IAW SRM 51-31-01.
